Syntactic characterizations of first-order structures in mathematical fuzzy logic

Soft Computing (forthcoming)
  Copy   BIBTEX

Abstract

This paper is a contribution to graded model theory, in the context of mathematical fuzzy logic. We study characterizations of classes of graded structures in terms of the syntactic form of their first-order axiomatization. We focus on classes given by universal and universal-existential sentences. In particular, we prove two amalgamation results using the technique of diagrams in the setting of structures valued on a finite MTL-algebra, from which analogues of the Łoś–Tarski and the Chang–Łoś–Suszko preservation theorems follow.

Links

PhilArchive

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Fraïssé classes of graded relational structures.Guillermo Badia & Carles Noguera - 2018 - Theoretical Computer Science 737:81–90.
Fuzzy power structures.George Georgescu - 2008 - Archive for Mathematical Logic 47 (3):233-261.
Joint Consistency of Fuzzy Theories.Vilém Novák - 2002 - Mathematical Logic Quarterly 48 (4):563-573.
Fuzzy Horn logic II.Radim Bělohlávek & Vilém Vychodil - 2006 - Archive for Mathematical Logic 45 (2):149-177.
First-order fuzzy logic.Vilém Novák - 1987 - Studia Logica 46 (1):87 - 109.
Continuous fuzzy Horn logic.Vilém Vychodil - 2006 - Mathematical Logic Quarterly 52 (2):171-186.
Omitting types in fuzzy logic with evaluated syntax.Petra Murinová & Vilém Novák - 2006 - Mathematical Logic Quarterly 52 (3):259-268.
Birkhoff variety theorem and fuzzy logic.Radim Bělohlávek - 2003 - Archive for Mathematical Logic 42 (8):781-790.
On -fuzzy filters ofR0-algebras.Xueling Ma, Jianming Zhan & Young B. Jun - 2009 - Mathematical Logic Quarterly 55 (5):493-508.
Good fuzzy preorders on fuzzy power structures.Hongliang Lai & Dexue Zhang - 2010 - Archive for Mathematical Logic 49 (4):469-489.
Mathematical fuzzy logics.Siegfried Gottwald - 2008 - Bulletin of Symbolic Logic 14 (2):210-239.
On Preservation Theorems for Two-Variable Logic.Erich Gradel & Eric Rosen - 1999 - Mathematical Logic Quarterly 45 (3):315-325.
Many-valued logic and fuzzy logic.Petr Hajek - 2010 - Journal of the Indian Council of Philosophical Research 27 (2).

Analytics

Added to PP
2019-02-15

Downloads
108 (#117,011)

6 months
20 (#55,655)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Citations of this work

No citations found.

Add more citations